Phen and tanning
Results 1 to 11 of 11
  1. #11
    amckevly
    Guest

    Default

    I tan too but haven't had any problems since taking phen though.

  2. Advertising
    advertising
     

  3. #10
    Phen Newbie CLD67's Avatar
    Join Date
    May 2008
    Location
    Cary,NC
    Posts
    7
    Photos
    View albums

    Default

    I was wondering if it was just me too! I noticed that I itch on my legs and arms, feel like something is crawling on me. I will take a shower which usually fixes the problem, however it usually comes back. I am so happy to know that I am not the only one who has the itching problem. I was begining to think that i was going crazy. Figured I would lay off of the Phen for a couple of days to see what happens. Also my sleep pattern is also off track, I am definetly not getting my proper sleep!

  4. #9
    Platinum Phenster Angela C's Avatar
    Join Date
    Jun 2007
    Location
    Michigan
    Posts
    1,912
    Photos
    View albums

    Default

    It probably could make you more sensitive to the sun.It hasn't affected me and I have been going tanning at least 4 times a week since April.

  5. #8
    Bronze Phenster Leigh_Ann's Avatar
    Join Date
    Apr 2008
    Location
    NC
    Posts
    84
    Photos
    View albums

    Default

    Some of us have noticed an increased sensitivity to sun, I personally think it should be added as a possible side effect, as some fair skinned people could suffer a painful burn they could avoid otherwise. I am usually tan also, but I have gotten tan faster and burnt a little bit already this summer! Usually I am not this tan until late July! I haven't spent too much time outside, but enough!




    5/1/08- Started phen @305.8lbs


    This is the look I am going for!


    www.myspace.com/montgomerysmama

  6. #7
    Bronze Phenster pnoyluva's Avatar
    Join Date
    Jun 2008
    Location
    Chandler, AZ
    Posts
    60
    Photos
    View albums

    Default

    Quote Originally Posted by cecebean View Post
    Ok, so I am a sun-bunny! I love to lay out and tan, but recently I started breaking out in an itchy rash on my chest and shoulders after I come inside. I don't burn, and It goes away the next day, but I have never had this happen before. I have been tanning for years, I grew up in Florida and now I live in Arizona, so the the sun is my thing!! Does the phen make some people sensitive to the sun?


    I was wondering the same thing!! I always tube the Salt River in the summer and NEVER burn and I went yesterday and I'm so burned I can not wear a bra or be outside! I live in AZ so it's hard to stay out of the sun but I've never had this before. I was born and raised here and Wow!
    April
    Myspace.com/pnoyluva

    July 2007 ~~220lbs
    Aug 2007~~found out I was prego still weighing in the 200's
    April 2008 ~~200lbs
    May 31 ~~195lbs
    June 9~~190
    June 19~~188

    Started Phen again
    Feb 23, 09~~ 201
    Feb 27 ~~ 195
    March 1 ~~ 191






    First mini goal~~175 by July 11th, 2008

  7. #6
    Platinum Phenster sassychica's Avatar
    Join Date
    Apr 2008
    Posts
    1,617
    Photos
    View albums

    Default

    I think it makes me more sensitive to sun...but my doc pretty much acted like I was crazy. I hardly ever burn...and burned pretty bad at the beginning of may.

  8. #5
    Gold Phenster bratface's Avatar
    Join Date
    Aug 2006
    Posts
    846
    Photos
    View albums

    Default

    Just my experience...

    A couple of years ago on phen I broke out in hives... they itched so bad and I kept taking benadryl and putting different things to reduce the itching on my skin. I was clueless as to why I kept getting hives day after day. Then I found out it could be a side effect of phen and stopped taking it for awhile. The hives went away. A few months later I tried phen again and haven't experienced the hives again... thank goodness!

    Maybe try to skip the phen a day or so and see if they go away. If so, wait until they're completely gone before starting it up again. Just an idea.

    Good luck!

  9. #4
    Bronze Phenster
    Join Date
    Apr 2008
    Location
    Pittsburgh, Pa
    Posts
    17
    Photos
    View albums

    Default

    I've been tanning since Feb. Started phen end beginning of may and the first week on it i burnt and I never burn but it went away after a week
    Rachel






    SW-227
    CW-200
    GW-140

  10. #3
    Bronze Phenster
    Join Date
    May 2008
    Location
    Annapolis
    Posts
    85
    Photos
    View albums

    Default

    well i havent had any side effects like that and ive been in the sun and i go in the tanning bed 3 times a week!!!

  11. #2
    Banned
    Join Date
    Feb 2008
    Location
    Southern Indiana
    Posts
    1,148
    Photos
    View albums

    Default

    Skin rash and itching is a side effect,I didnt see sun sensitivity on the list,guess it's possible.

  12. #1
    Gold Phenster cecebean's Avatar
    Join Date
    Apr 2008
    Location
    In my own little world
    Posts
    550
    Photos
    View albums

    Default Phen and tanning

    Ok, so I am a sun-bunny! I love to lay out and tan, but recently I started breaking out in an itchy rash on my chest and shoulders after I come inside. I don't burn, and It goes away the next day, but I have never had this happen before. I have been tanning for years, I grew up in Florida and now I live in Arizona, so the the sun is my thing!! Does the phen make some people sensitive to the sun?
    2/21/2010 - SW 297.5
    2/28/2010 - 290
    3/5/2010 - 285.5
    3/19/2010 - 279.5
    4/3/2010 - 275
    4/17/2010 - 267.5 -
    4/23/2010 - 265
    4/30/2010 - 262
    5/7/2010 - 256.5
    5/14/2010 - 255.5
    6/4/2010 - 252.5 -no more Phen...
    6/11/2010 - 250.5
    6/25/2010 - 246.5 down 50.5 LBS!!!
    7/9/2010 - 242.5
    7/16/2010 - 240
    9/15/2010 - 226.5
    5/24/2011 - 193!!!!!!!!!!!!!!!!!
    before and now...

Similar Threads

  1. tanning while on phen
    By loosin4TX in forum My Experience with Phentermine
    Replies: 9
    Last Post: March 18th, 2008, 01:23 AM
  2. Tanning while on Phen?
    By jcrew6 in forum My Experience with Phentermine
    Replies: 9
    Last Post: April 6th, 2007, 01:06 PM
  3. OT...Tanning!
    By Jessica6602 in forum My Experience with Phentermine
    Replies: 9
    Last Post: March 13th, 2006, 07:07 PM
  4. Phen and tanning?
    By tlc93 in forum My Experience with Phentermine (Year 2005)
    Replies: 14
    Last Post: April 10th, 2005, 05:44 PM
  5. Anyone used sunless tanning products while on phen???
    By ThatGirl in forum My Experience with Phentermine (Year 2003)
    Replies: 5
    Last Post: March 4th, 2003, 12:12 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •